RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 5, Pages 69–80 (Mi aa1455)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

Corona theorem and interpolation

S. V. Kislyakovab

a St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia
b St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:5, 757–764

Bibliographic databases:

Received: 30.06.2015

Citation: S. V. Kislyakov, “Corona theorem and interpolation”, Algebra i Analiz, 27:5 (2015), 69–80; St. Petersburg Math. J., 27:5 (2016), 757–764

Citation in format AMSBIB
\Bibitem{Kis15}
\by S.~V.~Kislyakov
\paper Corona theorem and interpolation
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 5
\pages 69--80
\mathnet{http://mi.mathnet.ru/aa1455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3582942}
\elib{http://elibrary.ru/item.asp?id=24849914}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 5
\pages 757--764
\crossref{https://doi.org/10.1090/spmj/1415}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383058900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84981308666}


Linking options:
  • http://mi.mathnet.ru/eng/aa1455
  • http://mi.mathnet.ru/eng/aa/v27/i5/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. K. Zlotnikov, “Estimates in the problem of ideals in the algebra $H^\infty$”, J. Math. Sci. (N. Y.), 229:5 (2018), 528–533  mathnet  crossref  mathscinet
    2. D. V. Rutsky, “Vector-valued boundedness of harmonic analysis operators”, St. Petersburg Math. J., 28:6 (2017), 789–805  mathnet  crossref  isi  elib
    3. I. K. Zlotnikov, “The problem of ideals in the algebra $H^\infty$ for certain spaces of sequences”, St. Petersburg Math. J., 29:5 (2018), 749–759  mathnet  crossref  mathscinet  isi  elib
    4. D. V. Rutsky, “Corona problem with data in ideal spaces of sequences”, Arch. Math., 108:6 (2017), 609–619  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:541
    Full text:43
    References:57
    First page:93

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019